Transform formulae for linear functionals of affine processes and their bridges on positive semidefinite matrices

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 733
  • Download : 1
In this paper, we derive transform formulae for linear functionals of affine processes and their bridges whose state space is the set of positive semidefinite d x d matrices. Particularly, we investigate the relationship between such transforms and certain integral equations. Our findings extend and unify the well known results of Cuchiero et al. (2011) [5] and Pitman and Yor (1982) [19], who analysed affine processes on positive semidefinite matrices and transforms of linear functionals of squared Bessel processes, respectively. We are, then, able to derive analytic expressions for Laplace transforms of some functionals of Wishart bridges. (C) 2013 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2013-06
Language
English
Article Type
Article
Citation

STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.123, no.6, pp.2419 - 2445

ISSN
0304-4149
DOI
10.1016/j.spa.2013.02.011
URI
http://hdl.handle.net/10203/173954
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0